# SDR SIMA20211006004

- Difficulty date: October 6, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N202NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000467
- Aircraft time: 16,546 hours, 10,442 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: 53-10 FUSELAGE FUSELAGE MAIN, STRUCTURE - REF NRWC 002-DFW-00691; FOUND DAMAGE TO FRAME 1 (P/N: 170-05355-401) MAJOR REPAIR-C/A-INSTALLED SERVICEABLE MACHINED FRAME AND 8EA VERTICAL RIBS AND 4EA HORIZONTAL RIBS AND 4EA LATCHES IAW EMB 175 SRM 51-40-08.
